# SDR AALA20101204TUL02

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1136 LOWER FORWARD WINDOW PAN EAR CRACKED.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
